# SDR VTZA98240

- Difficulty date: July 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 70000700966
- Condition: Failed
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6621 - IAD-ILM - DURING CRUISE, AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO NR 2 ADC FAILURE.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED NR 2 ADC, OPS CHECK OK.   AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
